# SDR HALA2022081800148

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 35,768 hours, 5,696 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - PER MOC GVI OF APU COMPARTMENT NEEDED DUE TO OIL SMELL, REF LOG PAGE 7732245 & 7732248.  CHECK FOUND OIL LEAKING FROM FWD DRAIN MAST.  REPLACED SEAL BETWEEN FUEL CONTROL UNIT AND OIL PUMP UNIT.  LEAK CHECK OK.  OK FOR SERVICE.
